# SDR ASAA2024112154022

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 40,825 hours, 12,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHTS ARE INOP. GROUNDED - YES. REMOVED AND REPLACED M1670 POWER SUPPLY IAW B737-900 AMM 33-51-06-960-806. OPS CHECK GOOD.
